×

Interpolation and sampling for generalized Bergman spaces on finite Riemann surfaces. (English) Zbl 1167.30028

The aim of this paper is to demonstrate the relations between the potential theory of a Riemann surface and its interpolation and sampling properties. Sufficient conditions are given for a uniformly separated set on a finite Riemann surface to be interpolating or sampling for a generalized Bergmann space of holomorphic functions on the surface. A wide survey of the analytic geometry of Riemann surfaces is given and the fundamental metric is defined. Examples such as the Euclidean plane and the disk are given. After recalling the construction of finite Riemann surfaces, the authors deal with analytical geometric properties of these surfaces.

MSC:

30F99 Riemann surfaces
30F15 Harmonic functions on Riemann surfaces
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid EuDML

References:

[1] Berndtsson, B. and Ortega Cerdà, J.: On interpolation and sampling in Hilbert spaces of analytic functions. J. Reine Angew. Math. 464 (1995), 109-128. · Zbl 0823.30023
[2] Nakai, M.: On Evans’ kernel. Pacific J. Math. 22 (1967), 125-137. · Zbl 0146.35205
[3] Nakai, M. and Sario, L.: Classification theory of Riemann Surfaces . Die Grundlehren der mathematischen Wissenschaften, Band 164 . Springer-Verlag, New York-Berlin, 1970. · Zbl 0199.40603
[4] Ohsawa, T.: On the extension of \(L^2\) holomorphic functions. IV. A new density concept. In Geometry and Analysis on complex manifolds , 157-170. World Sci. Publ., River Edge, NJ, 1994. · Zbl 0884.32012
[5] Ohsawa, T.: On the extension of \(L^2\) holomorphic functions. V. Effects of generalization. Nagoya Math. J. 161 (2001), 1-21. (See also Erratum: Nagoya Math. J. 163 (2001), 229.) · Zbl 0986.32002
[6] Schiffer, M.: The kernel function of an orthonormal system. Duke Math. J. 13 (1946), 529-540. · Zbl 0060.23708
[7] Schiffer, M. and Spencer, D.: Functionals of finite Riemann surfaces . Princeton University Press, Princeton, N. J., 1954. · Zbl 0059.06901
[8] Seip, K.: Density theorems for sampling and interpolation in the Bargmann-Fock space. I. J. Reine Angew. Math. 429 (1992), 91-106. · Zbl 0745.46034
[9] Seip, K.: Beurling type density theorems in the unit disk. Invent. Math. 113 (1993), no. 1, 21-39. · Zbl 0789.30025
[10] Seip, K. and Wallstén, R.: Density theorems for sampling and interpolation in the Bargmann-Fock space. II. J. Reine Angew. Math. 429 (1992), 107-113. · Zbl 0745.46033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.